# SDR 20001011SH001

- Difficulty date: July 3, 2000
- Submitted: October 4, 2000
- Operation: General aviation
- Aircraft: HBKDO
- Aircraft time: 1,400 hours
- Engine: Lyc IO360A1B6
- Engine time: 1,400 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Camshaft
- Condition: Making Metal
- Part time: 1,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50-HOUR INSPECTION, FOUND A FEW CHIPS IN OIL FILTER. 10 HOURS LATER, NO CHIPS FOUND.  DURING 100-HOUR INSPECTION, AGAIN, SOME CHIPS.  ENGINE CONTROLLED WITH A MORE DETAILED INSPECTION.  FOUND CAMSHAFT CYLINDERS 3 AND 4 WORN OUT EXTREMELY.  AIRPLANE WAS USED FREQUENTLY FOR GLIDER TOWING.  (X)
